# SDR VTZA990218

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- Engine: Garrtt TPE33114HR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 31059291
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ILM - FLT 7371 - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AND RETURNED TO IAD DUE TO RT OIL CONTAMINATION LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED RIGHT CHIP DETECTOR ASSY.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.   (X)
